Question Asked By ORIANA RODRIGUEZ October 10, 2013 at 10:50 AM

Okay, so I started taking my birth control pills on the 22nd of September which is when I started my period. It lasted all the way to the 28th. I stopped taking my birth control pills on the 5th because we're trying to conceive. I and my boyfriend had unprotected sex on the 6th of October which was the Day of Ovulation and today on the 9th we had sex again. after sex today when I went to the bathroom there was dark spotting/bleeding. Is this implantation bleeding or because I'm not taking my birth control pills anymore? And am I likely to get pregnant?

Answer:

want pregnancy after stopping birth control pill
Hello, Thanks for asking a question.
You have started taking birth control pill on 22nd September, and you stopped on 5th, it means that you had been taking the pills for almost 13 days consecutively. And after that, you had an unprotected sex on 6th and had got bleeding again on 9th (that is after having unprotected sex).
And you want to know that whether this is implantation bleeding or not and is this a sign of pregnancy?

No, Oriana, this is not a sign of pregnancy. Implantation bleeding usually occurs after 7 days of having sex and you had got that bleeding just 3 days after having an unprotected sex. This was not likely the implantation bleeding. This was more likely a withdrawal bleeding that had occurred as a result from abrupt abandoning of birth control pills.

I am sorry that you have got your answer late, this is because you have followed an improper channel for asking the question. Please contact us by clicking on the contact button for asking a question or follow the regular channel. Don’t ask a question in comment section.

Post a Comment Blogger

 
Top